# SDR DALA1137216306

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 92,086 hours, 11,524 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE LEFT, ROW 10-12 EMERGENCY PATH FLOOR LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED A CONNECTION.  OPERATIONAL CHECK WAS GOOD.
